# SDR AALA20060306

- Difficulty date: May 17, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - REPORTED SMOKE AND SMELL IN THE CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND FORWARD UPPER SIDEWALL LIGHT LAMP SOCKET AT SEAT 6AB DAMAGED.  REPLACED LAMP SOCKET FOR FORWARD UPPER SIDEWALL LIGHT LAMP HOLDER AT SEAT 6AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
